Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Comparison of eigenvalues for linear differential equations of order $2n$


Author: Curtis C. Travis
Journal: Trans. Amer. Math. Soc. 177 (1973), 363-374
MSC: Primary 34B25; Secondary 34C10
DOI: https://doi.org/10.1090/S0002-9947-1973-0316808-5
MathSciNet review: 0316808
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An abstract eigenvalue comparison theorem is proven for ${u_0}$-positive linear operators in a Banach space equippped with a cone of “nonnegative” elements. This result is then applied to certain linear differential equations of order 2n in order to obtain eigenvalue comparison theorems of an “integral type."


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34B25, 34C10

Retrieve articles in all journals with MSC: 34B25, 34C10


Additional Information

Keywords: Eigenvalue, differential equations of order 2<I>n</I>, <IMG WIDTH="26" HEIGHT="37" ALIGN="MIDDLE" BORDER="0" SRC="images/img1.gif" ALT="${u_0}$">-positive, positive cone
Article copyright: © Copyright 1973 American Mathematical Society